Hail, Muskingum
- When
- April 14, 5:25 PM EST
- Where
- Muskingum County, Roseville
- Measured
- 0.88 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 39.800, -82.083
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before the first event at Apr 14, 1:20 PM EST, 4 hours 5 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 220 PM EDT FRI APR 14 2006 .SHORT TERM (TODAY THROUGH SATURDAY NIGHT)... WEAK COLD FRONT TO PUSH ACROSS THE DISTRICT TONIGHT WILL BRING A CHANCE OF THUNDERSTORMS. A RIDGE OF HIGH PRESSURE BUILDING IN BEHIND THE FRONT BY SATURDAY MORNING WILL BRING AN END TO THE SHOWERS IN MOST AREAS EXCEPT FOR THE AREA SOUTH OF THE MASON DIXON AND PORTIONS OF SE OHIO. THE FRONT WILL GO STATIONARY ACROSS WEST VIRGINIA SATURDAY AND SATURDAY NIGHT CAUSING THE RISK OF SHOWERS IN THE SOUTHERN ZONES. && .LONG TERM (SUNDAY THROUGH THURSDAY)... THE COLD FRONT IN WEST VIRGINIA MOVES BACK NORTH AS A WARM FRONT ON SUNDAY BRING A THREAT OF SHOWERS AND THUNDERSTORMS TO ALL AREAS BY SUNDAY NIGHT INTO MONDAY. HIGH PRESSURE BUILDING INTO THE DISTRICT BY MONDAY NIGHT WILL BRING AND END TO THE SHOWERS AND PROVIDE DRY WEATHER FOR WEDNESDAY AND WEDNESDAY NIGHT. A SLOW MOVING COLD FRONT MOVING TOWARD THE DISTRICT ON THURSDAY WILL BRING A CHANCE OF SHOWERS AND THUNDERSTORMS FOR THURSDAY THROUGH FRIDAY. && .AVIATION... FOR THE REST OF THIS AFTERNOON EXPECT SCATTERED TO BROKEN CUMULUS AROUND 3000 FEET WITH BROKEN MIDDLE CLOUDS AROUND 8000 FEET. SOUTHWEST LOW LEVEL FLOW WILL CONTINUE AT 10 TO 20 KT. MODELS HINT AT ANOTHER AREA OF CONVECTION SLIDING ACROSS OH AND INTO WV TONIGHT. MENTIONED TEMPO GROUPS FOR MVFR CONDITIONS IN THUNDERSTORMS THIS EVENING FOR ZZV, HLG AND MGW TERMINALS. ELSEWHERE EXPECT SCATTERED CLOUDS AROUND 4000 FEET AND BROKEN MID CLOUDS TONIGHT. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 429 AM EDT FRI APR 14 2006 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016- 020>023-029>032-WVZ001>004-012-021>023-041-150830- GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER- VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER- ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-GREENE- FAYETTE-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA- PRESTON-TUCKER- 429 AM EDT FRI APR 14 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN MARYLAND...EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE AREA THROUGH THIS EVENING. THE GREATEST THREAT WILL BE LARGE HAIL AND DAMAGING WINDS. A STORM SYSTEM WILL MOVE THROUGH THE REGION TODAY BRINGING WITH IT A COLD FRONT. SHOWERS AND THUNDERSTORMS WILL DEVELOP ALONG THIS FRONT TODAY AND CONTINUE INTO THE EVENING HOURS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS SOUTHERN PORTIONS OF THE AREA SUNDAY INTO EARLY MONDAY. ANOTHER STORM SYSTEM WILL MOVE TOWARD THE AREA LATER SUNDAY...BRINGING MORE SHOWERS AND THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY NEEDED LATER TODAY.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 543 PM EDT FRI APR 14 2006 OHZ039-048-049-057>059-068-069-142245- BELMONT OH-COSHOCTON OH-GUERNSEY OH-HARRISON OH-MONROE OH-MUSKINGUM OH-NOBLE OH-TUSCARAWAS OH- 543 PM EDT FRI APR 14 2006 ...THUNDERSTORMS... THUNDERSTORMS WILL MOVE OVER THE FOLLOWING COUNTIES DURING THE 6 O CLOCK HOUR... TUSCARAWAS...COSHOCTON...HARRISON...GUERNSEY...BELMONT...M USKINGUM...NOBLE AND MONROE. AT 540 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES NORTHWEST OF LAYLAND TO 15 MILES SOUTHWEST OF EAST FULTONHAM...MOVING EAST AT 50 MPH. THESE STORMS WILL LIKELY GENERATE SOME HAIL AND GUSTY WIND. BE PREPARED FOR ESCALATION TO SEVERE LEVELS. MOVE TO A SAFE PLACE WHEN THUNDERSTORMS APPROACH. PLEASE REPORT HAIL OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772. 15
The Cincinnati radar (KILN), 155 km away, was scanning. The volume nearest the first event began at 22:23 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Ohio in 2006Every state in 2006This day in weather historyWarnings in Ohio, April 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5501298.